# SDR HEEA079285

- Difficulty date: May 21, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 6,007 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Screen
- Part number: 350A58160703
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE INLET SCREEN HAS BROKEN STRANDS.
